Alert archive / Wyoming / Tornado Warnings in 2008

Tornado Warning 14, NWS Cheyenne, WY

May 22, 2008Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at May 22, 2008, 8:28 PM MDT for Laramie County, Wyoming. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2008, 8:28 PM MDT (02:28 UTC)
Expired
May 22, 2008, 9:00 PM MDT
In force
32 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 23 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:33 PM MDTTORNADO10 E Cheyenne, WYON THE GROUND MOVING NORTH.GETTING BIGGER.
May 22, 8:33 PM MDTTORNADO13 E Cheyenne, WYHIT A HOUSE AND CAUSED SUBSTANTIAL DAMAGE.
May 22, 9:05 PM MDTHAIL 113 Ne Cheyenne, WYCOVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 12:52 PM MSTTornado WatchSPC146 days

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2278 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 230228
TORCYS
WYC021-230300-
/O.NEW.KCYS.TO.W.0014.080523T0228Z-080523T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
  THIS INCLUDES THE CITY OF CHEYENNE...

* UNTIL 900 PM MDT

* AT 824 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 11
  MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH.

* THE TORNADO WILL BE NEAR...
  NORTH CHEYENNE BY 840 PM...
  WHITAKER BY 900 PM...

MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488
TIME...MOT...LOC 0228Z 160DEG 28KT 4116 10459

$$

JR
2 follow-up statements
000 
WWUS55 KCYS 230235
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
834 PM MDT THU MAY 22 2008

WYC021-230300-
/O.CON.KCYS.TO.W.0014.000000T0000Z-080523T0300Z/
LARAMIE WY-
834 PM MDT THU MAY 22 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL
LARAMIE COUNTY...

AT 832 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR I-80 MM 375...OR 14 MILES EAST OF
CHEYENNE...MOVING NORTHWEST AT 32 MPH.

THE TORNADO WILL BE NEAR...
  NORTH CHEYENNE BY 840 PM...
  HWY 85 AT COUNTY ROAD 222...HWY 85 MM 32 AND HWY 85 AT LODGEPOLE
  CREEK BY 850 PM...
  WHITAKER BY 900 PM...

THIS IS A DANGEROUS STORM. ACT QUICKLY. IF YOU ARE IN THE PATH OF
THIS TORNADO MOVE TO THE LOWEST FLOOR OF A STURDY BUILDING.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488
TIME...MOT...LOC 0234Z 160DEG 28KT 4120 10461

$$

JR
000 
WWUS55 KCYS 230301
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MDT THU MAY 22 2008

WYC021-230311-
/O.EXP.KCYS.TO.W.0014.000000T0000Z-080523T0300Z/
LARAMIE WY-
901 PM MDT THU MAY 22 2008

...THE TORNADO WARNING FOR CENTRAL LARAMIE COUNTY HAS EXPIRED...

ALTHOUGH THE WARNING HAS BEEN ALLOWED TO EXPIRE...THUNDERSTORMS 
WITH SMALL HAIL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING WILL 
STILL BE POSSIBLE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488
TIME...MOT...LOC 0235Z 160DEG 28KT 4121 10461

$$

JR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 22, 6:15 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 22, 6:15 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT THU MAY 22 2008

.DISCUSSION...HAVE JUST UPDATED THE GRIDS AND FORECAST TO REMOVE
THE WIND ADVISORY FOR THE PANHANDLE.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 444 PM MDT THU MAY 22 2008/

SHORT TERM...TONIGHT AND FRIDAY...BUSY SHIFT WITH SEVERE TSTMS AND
HEAVY RAIN. TORNADO WATCH FROM WEST OF KCYS TO KSNY GOES UNTIL 02Z
WITH A SEVERE TSTM WATCH UNTIL 03Z ALONG AND SOUTH OF A LINE FROM
KLAR TO KCDR. FLASH FLOOD WATCH UNTIL 06Z FOR AREA FROM KLAR TO KDGW
TO W OF KCYS. STRONG SSE FLOW ALOFT WILL CONTINUE AS UPPER LOW OVER
NW AZ REFORMS NORTHWESTWARD. SERIES OF SHORTWAVE TROUGHS WILL BE
ROTATING THROUGH THE UPPER FLOW ENHANING THE SHOWERS AND TSTMS.
CURRENTLY...IT APPEARS THAT AFTER LATE THIS EVENING...THERE WILL BE
AT LEAST A DECREASE IN COVERAGE FOR A TIME TONIGHT BEFORE MORE
SHOWERS AND TSTMS DEVELOP LATE FRIDAY MORNING AND AFTERNOON. SOME
STRONG TSTMS POSSIBLE OVER EASTERN CWA FRI AFTERNOON PER SPC DAY 2
OUTLOOK AND MODEL CAPE PROGS. TEMPS WILL STILL BE COOL FRIDAY BUT
NOT AS COOL AS TODAY.

LONG TERM...AN UPPER TROUGH/LOW WILL REMAIN OVER THE INTERMOUNTAIN
WEST THROUGH THE WEEKEND.  THE UPPER LOW WILL BEGIN TO FILL EARLY
NEXT WEEK...WITH THE TROUGH AXIS FINALLY MOVING ACROSS THE CWA ON
TUESDAY.  THIS PATTERN WILL RESULT IN A CHANCE OF SHOWERS AND
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY ACROSS THE AREA...WITH
THE NEXT BEST CHANCE FOR SEVERE WEATHER TUESDAY.  DRY AND WARMER
CONDITIONS WILL RETURN TO THE AREA FOR WED AND THURSDAY.

&&

.AVIATION...MVFR AND EVEN IFR CEILINGS WILL PERSIST IN MUCH OF
THE CWA FOR A TIME THIS EVENING WITH SOME IMPROVEMENT OVERNIGHT
AS THE SHOWERS/TSTMS PULL NORTH AWAY FROM THE SOUTHERN CWA.
WILL NEED TO WATCH FOR AREAS OF FOG DEVELOPING LATER. MVFR
CEILINGS WILL FORM AGAIN LATE FRI MORNING AND AFTERNOON OVER AT
LEAST EASTERN CWA FROM MORE SHOWERS AND TSTMS FORMING. JLH

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
     WYZ066-WYZ067.
     FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, May 22, 3:58 PM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT THU MAY 22 2008

NEZ054-055-WYZ066-069-070-231200-
KIMBALL-CHEYENNE-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
358 PM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING.  SOME OF
THE STORMS MAY BE SEVERE WITH LARGE HAIL...HEAVY RAIN AND
POSSIBLY EVEN TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL
8 PM MDT THIS EVENING.

THE SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND
INTENSITY FROM LATE EVENING ONWARD. HOWEVER...AREAS OF FOG
CAN BE EXPECTED TO PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS ESSENTIALLY
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-063-231200-
SOUTHWEST CARBON-SNOWY RANGE-
358 PM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN
FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM FRIDAY. A FLOOD WATCH
CONTINUES FOR CENTRAL AND SOUTHERN PARTS OF THE COUNTY THROUGH
FRIDAY. THERE IS A CONCERN THAT ADDITIONAL SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD CAUSE SOME RIVERS
AND STREAMS ALREADY SWOLLEN WITH SNOW MELT RUNOFF TO FLOOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-WYZ060-067-068-231200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NIOBRARA-PLATTE-
GOSHEN-
358 PM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THE REST OF
THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BE
SEVERE WITH LARGE HAIL AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 9 PM MDT FOR ALL BUT NIOBRARA COUNTY IN EAST
CENTRAL WYOMING.

ALSO...A FLASH FLOOD WATCH IS IN EFFECT FOR PLATTE COUNTY
UNTIL MIDNIGHT AS ADDITIONAL RAINFALL WILL BRING THE THREAT
OF FLOODING WHERE HEAVY RAINS FELL WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ062-231200-
NORTH CARBON-
358 PM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING.
SOME OF THE STORMS MAY HAVE SMALL HAIL AND HEAVY RAIN. THE
SHOWERS AND THUNDERSTORMS WILL CONTINUE ON A SCATTERED BASIS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-064-065-231200-
CONVERSE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
358 PM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH HAIL AND HEAVY RAIN OVER ALBANY
COUNTY WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM.
A FLASH FLOOD WATCH IS ALSO IN EFFECT UNTIL MIDNIGHT AS THE
ADDITIONAL RAINFALL WILL AGGRAVATE THE ALREADY SATURATED GROUND
...POSSIBLY CAUSING FLASH FLOODING.

THE SHOWERS AND THUNDERSTORMS WILL SLOWLY DECREASE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ESSENTIALLY EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, May 22, 6:32 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     14 SW CHEYENNE          41.00N 104.98W
05/22/2008                   LARAMIE            WY   PUBLIC

            20, 20 FOOT TALL TREES UPROOTED.

&&

BCHAPMAN
Local storm report, May 22, 6:54 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TORNADO          25 WNW CHEYENNE         41.28N 105.24W
05/22/2008                   LARAMIE            WY   PUBLIC

            PUBLIC REPORTED A HOUSE DESTROYED ALONG HWY 210, WEST OF
            VEDAUWOO. ALSO, IN THE SAME AREA, A HOUSE WITH THE UPPER
            STORY REMOVED. THIS DAMAGE WAS CAUSED BY THE TORNADO THAT
            PASSED THROUGH THE AREA THIS AFTERNOON.

&&

BCHAPMAN
Local storm report, May 22, 7:26 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             4 N HENRY               42.06N 104.05W
05/22/2008  M0.50 INCH       SIOUX              NE   PUBLIC

            SOME DIME SIZED HAIL ALSO.

&&

BCHAPMAN
Special weather statement, May 22, 7:30 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT THU MAY 22 2008

NEZ001-230230-
SIOUX-
INCLUDING THE CITY OF...HARRISON
730 PM MDT THU MAY 22 2008

...A STRONG THUNDERSTORM IS MOVING THROUGH SOUTHWEST SIOUX
COUNTY...

AT 728 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM MOVING OVER SOUTHWEST SIOUX COUNTY. MOVEMENT IS TO
THE NORTH NORTHWEST AT 30 MPH. DIME SIZE HAIL HAS BEEN REPORTED
WITH THIS STORM...BUT THE STORM SHOULD REMAIN BELOW SEVERE LIMITS.
Local storm report, May 22, 7:41 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             10 W CHEYENNE           41.15N 104.98W
05/22/2008  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            GROUND IS WHITE.

&&

BCHAPMAN
Local storm report, May 22, 8:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     FUNNEL CLOUD     CHEYENNE                41.15N 104.79W
05/22/2008                   LARAMIE            WY   PUBLIC

            MULTY REPORTS OF FUNNELS AND A POSSIBLE TORNADO TOUCH
            DOWN.THESE REPORTS HAVE BEEN COMING IN FROM ALL OVER
            TOWN.UNABLE TO VERIFY VISUALY FROM WEATHER SERVICE
            OFFICE.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:58 PM MDTTornado WarningCYSLaramie32 min
May 22, 9:06 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie39 min
May 22, 10:56 PM MDTAreal Flood WarningCYSPlatte18 hr
May 23, 1:28 PM MDTSevere Thunderstorm WarningCYSLaramie47 min
May 23, 2:00 PM MDTTornado WarningCYSLaramie45 min
May 23, 2:34 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
May 23, 2:39 PM MDTSevere Thunderstorm WarningCYSLaramie37 min
May 23, 3:14 PM MDTTornado WarningCYSLaramie28 min
May 23, 3:22 PM MDTSevere Thunderstorm WarningCYSPlatte53 min
May 23, 3:40 PM MDTTornado WarningCYSLaramie, Platte50 min
May 23, 4:05 PM MDTTornado WarningCYSPlatte25 min
May 23, 4:23 PM MDTTornado WarningCYSLaramie52 min
May 23, 4:25 PM MDTSevere Thunderstorm WarningCYSPlatte65 min
May 23, 4:30 PM MDTSevere Thunderstorm WarningCYSPlatte45 min
May 23, 5:07 PM MDTSevere Thunderstorm WarningCYSNiobrara53 min
May 23, 5:10 PM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte2 hr
May 23, 5:21 PM MDTTornado WarningCYSPlatte24 min
May 23, 5:40 PM MDTTornado WarningCYSGoshen19 min
May 23, 5:45 PM MDTSevere Thunderstorm WarningCYSPlatte13 min
May 23, 5:53 PM MDTTornado WarningCYSPlatte13 min

Nearby

Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.